# SDR DL72K001307

- Difficulty date: July 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- Aircraft time: 72,871 hours, 58,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK IN THE FUSELAGE SKIN L-4 WINDSHIELD LOWER FWD CORNER.  A .25 INCH CRACK IN FUSELAGE SKIN LOWER FWD CORNER OF THE R-4 WINDSHIELD.  REPAIRED PER SRM 53-30-3.
